# SDR HEEA087866

- Difficulty date: June 17, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 407075035101
- Condition: Corroded
- Location: Static/Pitot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

STATIC LINE HAS DEVELOPMENT OF CORROSION DUE TO TREATMENT USED DURING MANUFACTURE PROCESS. REPLACED TUBE.
